In this paper, we establish sufficient conditions for the controllability ofsecond-order differential inclusions in Banach spaces with nonlocalconditions. We rely on a fixed-point theorem for condensing maps due toMartelli.
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Price excludes VAT (USA)
Tax calculation will be finalised during checkout.
Balachandran, K., Balasubramaniam, P., and Dauer, J. P., Controllability of Nonlinear Integrodifferential Systems in BanachSpace, Journal of Optimization Theory and Applications, Vol. 84, pp. 83–91, 1995.
Han, H. K., and Park, J. Y., Boundary Controllability of Differential Equations with Nonlocal Condition, Journal of Mathematical Analysis and Applications, Vol. 230, pp. 241–250, 1999.
Byszewski, L., Theorems about the Existence and Uniqueness of Solutions of a Semilinear Evolution Nonlocal Cauchy Problem, Journal of Mathematical Analysis and Applications, Vol. 162, pp. 494–505, 1991.
Balachandran, K., and Chandrasekaran, M., Existence of Solutions of a Delay-Differential Equation with Nonlocal Condition, Indian Journal of Pure and Applied Mathematics, Vol. 27, pp. 443–449, 1996.
Balachandran, K., and Ilamaran, S., Existence and Uniqueness of Mild and Strong Solutions of a Semilinear Evolution Equation withNonlocal Condition, Indian Journal of Pure and Applied Mathematics, Vol. 25, pp. 411–418, 1994.
Ntouyas, S. K., and Tsamatos, P. C., Global Existence for Semilinear Evolution Equations withNonlocal Conditions, Journal of Mathematical Analysis and Applications, Vol. 210, pp. 679–687, 1997.
Ntouyas, S. K., and Tsamatos, P. C., Global Existence for Second-Order Semilinear Ordinary and Delay Integrodifferential Equations with Nonlocal Conditions, Applicable Analysis, Vol. 67, pp. 245–257, 1997.
Ntouyas, S. K., Global Existence Results for Certain Second-Order Delay Integrodifferential Equations with Nonlocal Conditions, Dynamic Systems and Applications, Vol. 7, pp. 415–426, 1998.
Martelli, M., A Rothe Type Theorem for Noncompact Acyclic-Valued Map, Bollettino della Unione Mathematica Italiana, Vol. 4, pp. 70–76, 1975.
Yosida, K., Functional Analysis, 6th Edition, Springer Verlag, Berlin, Germany, 1980.
Deimling, K., Multivalued Differential Equations, Walter de Gruyter, Berlin, Germany, 1992.
Hu, S., and Papageorgiou, N., Handbook of Multivalued Analysis, Kluwer, Dordrecht, Holland, 1997.
Banas, J., and Goebel, K., Measures of Noncompactness in Banach Spaces, Marcel Dekker, New York, NY, 1980.
Goldstein, J. K., Semigroups of Linear Operators and Applications, Oxford University Press, New York, NY, 1985.
Heikkila, S., and LAkshmikantham, V., Monotone Iterative Techniques for Discontinuous Nonlinear Differential Equations, Marcel Dekker, New York, NY, 1994.
Fattorini, O., Ordinary Differential Equations in Linear Topological Spaces, I, Journal of Differential Equations, Vol. 5, pp. 72–105, 1968.
Fattorini, O., Ordinary Differential Equations in Linear Topological Spaces, II, Journal of Differential Equations, Vol. 6, pp. 50–70, 1969.
Travis, C. C., and Webb, G. F., Second-Order Differential Equations in Banach Spaces, Proceedings of the International Symposium on Nonlinear Equations in Abstract Spaces, Academic Press, New York, NY, pp. 331–361, 1978.
Travis, C. C., and Webb, G. F., Cosine Families and Abstract Nonlinear Second-Order Differential Equations, Acta Mathematica Hungarica, Vol. 32, pp. 75–96, 1978.
Lasota, A., and Opial, Z., An Application of the Kakutani–Ky-Fan Theorem in the Theory of Ordinary Differential Equations, Bulletin de l'Académie Polonaise des Sciences, Série des Sciences Mathématiques, Astronomiques et Physiques, Vol. 13, pp. 781–786, 1965.
About this article
Cite this article
Benchohra, M., Ntouyas, S.K. Controllability of Second-Order Differential Inclusions in Banach Spaces with Nonlocal Conditions. Journal of Optimization Theory and Applications 107, 559–571 (2000). https://doi.org/10.1023/A:1026447232030